`a`
Related Articles
1

Finite element approximation of sparse parabolic control problems

Mathematical Control and Related Fields  Volume 7, Issue 3, Pages : 393 - 417, 2017

Eduardo Casas - (email), Mariano Mateos - (email), Arnd Rösch - (email)

 Abstract       References       Full Text      Related Articles

2

Gevrey regularity and existence of Navier-Stokes-Nernst-Planck-Poisson system in critical Besov spaces

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1617 - 1639, 2017

Minghua Yang - (email), Jinyi Sun - (email)

 Abstract       References       Full Text      Related Articles

3

Asymptotic stability of stationary solutions for magnetohydrodynamic equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3435 - 3465, 2017

Zhong Tan - (email), Leilei Tong - (email)

 Abstract       References       Full Text      Related Articles

4

Global classical solutions for mass-conserving, (super)-quadratic reaction-diffusion systems in three and higher space dimensions

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 10, Pages : 3441 - 3462, 2016

Klemens Fellner - (email), Evangelos Latos - (email), Takashi Suzuki - (email)

 Abstract       References       Full Text      Related Articles

5

One dimensional $p$-th power Newtonian fluid with temperature-dependent thermal conductivity

Communications on Pure and Applied Analysis  Volume 15, Issue 2, Pages : 477 - 494, 2016

Tao Wang - (email)

 Abstract       References       Full Text      Related Articles

6

Hyperbolic equations of Von Karman type

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 125 - 137, 2015

Pascal Cherrier - (email), Albert Milani - (email)

 Abstract       References       Full Text      Related Articles

7

Global existence and optimal decay rates of solutions for compressible Hall-MHD equations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 6, Pages : 3077 - 3106, 2015

Jincheng Gao - (email), Zheng-An Yao - (email)

 Abstract       References       Full Text      Related Articles

8

Global existence and semiclassical limit for quantum hydrodynamic equations with viscosity and heat conduction

Kinetic and Related Models  Volume 9, Issue 1, Pages : 165 - 191, 2015

Xueke Pu - (email), Boling Guo - (email)

 Abstract       References       Full Text      Related Articles

9

Quasi-stability and global attractor in nonlinear thermoelastic diffusion plate with memory

Evolution Equations and Control Theory  Volume 4, Issue 3, Pages : 241 - 263, 2015

Moncef Aouadi - (email), Alain Miranville - (email)

 Abstract       References       Full Text      Related Articles

10

Asymptotic stability and blow-up of solutions for semi-linear edge-degenerate parabolic equations with singular potentials

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 661 - 682, 2015

Hua Chen - (email), Nian Liu - (email)

 Abstract       References       Full Text      Related Articles

11

Two-component higher order Camassa-Holm systems with fractional inertia operator: A geometric approach

Journal of Geometric Mechanics  Volume 7, Issue 3, Pages : 281 - 293, 2015

Joachim Escher - (email), Tony Lyons - (email)

 Abstract       References       Full Text      Related Articles

12

Weak solutions of a gas-liquid drift-flux model with general slip law for wellbore operations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4497 - 4530, 2013

Steinar Evje - (email), Huanyao Wen - (email)

 Abstract       References       Full Text      Related Articles

13

On the Cauchy problem for the two-component Dullin-Gottwald-Holm system

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3407 - 3441, 2013

Yong Chen - (email), Hongjun Gao - (email), Yue Liu - (email)

 Abstract       References       Full Text      Related Articles

14

Sturm global attractors for $S^1$-equivariant parabolic equations

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 617 - 659, 2012

Bernold Fiedler - (email), Carlos Rocha - (email), Matthias Wolfrum - (email)

 Abstract       References       Full Text      Related Articles

15

Existence of smooth solutions to coupled chemotaxis-fluid equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2271 - 2297, 2012

Myeongju Chae - (email), Kyungkeun Kang - (email), Jihoon Lee - (email)

 Abstract       References       Full Text      Related Articles

16

Inertial manifolds for a class of non-autonomous semilinear parabolic equations with finite delay

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 483 - 503, 2012

Cung The Anh - (email), Le Van Hieu - (email), Nguyen Thieu Huy - (email)

 Abstract       References       Full Text      Related Articles

17

On dynamical behavior of viscous Cahn-Hilliard equation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 2207 - 2221, 2012

Desheng Li - (email), Xuewei Ju - (email)

 Abstract       References       Full Text      Related Articles

18

Global solutions for a semilinear heat equation in the exterior domain of a compact set

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 847 - 865, 2011

Kazuhiro Ishige - (email), Michinori Ishiwata - (email)

 Abstract       References       Full Text      Related Articles

19

A Priori estimates for solutions of differential inclusions

DCDS Supplements  Volume 2011, Issue Special, Pages : 258 - 264, 2011

Ovidiu Carja - (email), Victor Postolache - (email)

 Abstract       Full Text      Related Articles      

20

Global regular solutions to the Navier-Stokes equations with large flux

DCDS Supplements  Volume 2011, Issue Special, Pages : 1234 - 1243, 2011

Joanna Rencławowicz - (email), Wojciech M. Zajączkowski - (email)

 Abstract       Full Text      Related Articles      

21

Global existence of solutions for higher order nonlinear damped wave equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1358 - 1367, 2011

Hiroshi Takeda - (email)

 Abstract       Full Text      Related Articles      

22

Cylindrical blowup solutions to the isothermal Euler-Poisson equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1448 - 1456, 2011

Manwai Yuen - (email)

 Abstract       Full Text      Related Articles      

23

The Boltzmann equation near Maxwellian in the whole space

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 435 - 458, 2010

Xinkuan Chai - (email)

 Abstract       References       Full Text      Related Articles

24

Stability result for the Timoshenko system with a time-varying delay term in the internal feedbacks

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 667 - 686, 2010

Mokhtar Kirane - (email), Belkacem Said-Houari - (email), Mohamed Naim Anwar - (email)

 Abstract       References       Full Text      Related Articles

25

Stochastic Lotka-Volterra system with unbounded distributed delay

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 1, Pages : 275 - 288, 2010

Fuke Wu - (email), Yangzi Hu - (email)

 Abstract       Full Text      Related Articles

26

A variational argument to finding global solutions of a quasilinear Schrödinger equation

Communications on Pure and Applied Analysis  Volume 7, Issue 1, Pages : 83 - 88, 2007

Jianqing Chen - (email)

 Abstract       Full Text      Related Articles

27

Attractors for the viscous Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 18, Issue 1, Pages : 159 - 186, 2007

Milena Stanislavova - (email), Atanas Stefanov - (email)

 Abstract       Full Text      Related Articles

28

Cauchy problem for the fifth order Kadomtsev-Petviashvili (KPII) equation

Communications on Pure and Applied Analysis  Volume 5, Issue 4, Pages : 887 - 905, 2006

Pedro Isaza - (email), Juan López - (email), Jorge Mejía - (email)

 Abstract       Full Text      Related Articles

29

Nonuniqueness of solutions to semilinear parabolic equations with singular coefficients

Communications on Pure and Applied Analysis  Volume 5, Issue 1, Pages : 155 - 179, 2005

Luisa Moschini - (email), Guillermo Reyes - (email), Alberto Tesei - (email)

 Abstract       Full Text      Related Articles

30

Monotone local semiflows with saddle-point dynamics and applications to semilinear diffusion equations

DCDS Supplements  Volume 2005, Issue Special, Pages : 566 - 575, 2005

Monica Lazzo - (email), Paul G. Schmidt - (email)

 Abstract       Full Text      Related Articles      

31

A multidimensional piston problem for the Euler equations for compressible flow

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 361 - 383, 2005

Shuxing Chen - (email), Gui-Qiang Chen - (email), Zejun Wang - (email), Dehua Wang - (email)

 Abstract       Full Text      Related Articles

32

Non-existence of global solutions for nonlinear strongly damped hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 949 - 958, 2005

Fuqin Sun - (email), Mingxin Wang - (email)

 Abstract       Full Text      Related Articles

33

Global solution for the mixture of real compressible reacting flows in combustion

Communications on Pure and Applied Analysis  Volume 3, Issue 4, Pages : 775 - 790, 2004

Dehua Wang - (email)

 Abstract       Full Text      Related Articles

34

Time optimal problems with Dirichlet boundary controls

Discrete and Continuous Dynamical Systems  Volume 9, Issue 6, Pages : 1549 - 1570, 2003

N. Arada - (email), J.-P. Raymond - (email)

 Abstract       Full Text      Related Articles

35

Global existence and dynamical properties of large solutions for combustion flows

DCDS Supplements  Volume 2003, Issue Special, Pages : 888 - 897, 2003

Dehua Wang - (email)

 Abstract       Full Text      Related Articles      

36

Exponentially small splitting of homoclinic orbits of parabolic differential equations under periodic forcing

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 585 - 602, 2003

Karsten Matthies - (email)

 Abstract       Full Text      Related Articles

37

Global solutions and self-similar solutions of the coupled system of semilinear wave equations in three space dimensions

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 471 - 482, 2002

Hideo Kubo - (email), Kotaro Tsugawa - (email)

 Abstract       Full Text      Related Articles

38

Second order sufficient optimality conditions for nonlinear parabolic control problems with state constraints

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 431 - 450, 2000

J.-P. Raymond - (email), F. Tröltzsch - (email)

 Abstract       Full Text      Related Articles

39

Unfocused blow up solutions of semilinear parabolic equations

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 905 - 928, 1999

Júlia Matos - (email)

 Abstract       Full Text      Related Articles

40

Semilinear parabolic equations with distributions as initial data

Discrete and Continuous Dynamical Systems  Volume 3, Issue 3, Pages : 305 - 316, 1997

Francis Ribaud - (email)

 Abstract       Full Text      Related Articles

41

Multiplicity and stability result for semilinear parabolic equations

Discrete and Continuous Dynamical Systems  Volume 2, Issue 2, Pages : 271 - 280, 1996

Norimichi Hirano - (email), Wen Se Kim - (email)

 Abstract       Full Text      Related Articles